# SDR USAABB97039

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - ON DAILY CHECK, FOUND FLOOR EMERGENCY LIGHTS IN AFT LEFT CABIN INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND BATTERY CHARGER.  (M)
